# SDR VNAA202008119995

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7897
- Aircraft time: 38,086 hours, 37,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R352891
- Condition: Corroded
- Location: Bs 647-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED AT LBL 27 FS 617 TO 621. REMOVED LBL 27 FLOORBEAM FITTING AT FS 617 - 621 IAW CRJ 200 SRM 51-42-06 AND 51-42-21. PN 601R35289-1. INSTALLED NEW SERVICEABLE LBL 27 FLOORBEAM FITTING IAW REO 601R-53-61-3778 REV B DATED 12/19/16.
